MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 11/13 S-ROM 40MM M SPEC+6; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US 11/13 S-ROM 40MM M SPEC+6; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Model Number 1365-44-500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Osteolysis (2377); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient came in for a total knee and asked about his metal on metal hip.Upon an mri they determined that he had a bit of scalloping of the trochanter and some lyric change.Surgeon determined it best to remove the metal poly and swap out the head as well.While trying to remove the metal liner they damaged the existing cup rim with the new metal on metal disimpactor.They then decided to remove the cup and implant a new one because of the damage.A poly liner, sector cup and metal head was implanted.Doi: unknown, dor: (b)(6) 2021, affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : a device manufacturing (mre) review will not be performed even when product/lot information is known.Per wi-3430 it has been determined that, for the mom platform and related allegations an mre is not required.

Brand Name
11/13 S-ROM 40MM M SPEC+6
Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12540989
Report Number1818910-2021-21277
Device Sequence Number14472997
Product Code LPH
UDI-Device Identifier10603295033790
UDI-Public10603295033790
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K060031
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1365-44-500
Device Catalogue Number136544500
Device Lot Number2569151
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/13/2021
Supplement Date Received by Manufacturer10/20/2021
Initial Report FDA Received Date09/28/2021
Supplement Report FDA Received Date10/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
11/13 S-ROM 40MM M SPEC+6; 40X58 METAL LINER; HOLE ELIMINATOR; PINNACLE 100 ACET CUP 58MM; UNKNOWN HIP FEMORAL STEM; 11/13 S-ROM 40MM M SPEC+6; 40X58 METAL LINER; HOLE ELIMINATOR; PINNACLE 100 ACET CUP 58MM; UNKNOWN HIP FEMORAL STEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight128